Volume 28, Number 4

Articles in the Issue:

Review Article:
Wangzhong Gong and Zhongrui Shi
Monotone Points in Orlicz-Bochner Sequence Spaces
Anal. Theory Appl., 28 (2012), pp. 301-311. Abstract
pdf
Full Article

M. K. Aouf and T. M. Seoudy
Certain Subclass of p-valent Meromorphic Analytic Functions Involving Certain Integral Operator
Anal. Theory Appl., 28 (2012), pp. 312-320. Abstract
pdf
Full Article

Lenka Obadalová
Topological Entropy and Irregular Recurrence
Anal. Theory Appl., 28 (2012), pp. 321-328. Abstract
pdf
Full Article

Arnak Poghosyan
Asymptotic Behavior of the Eckhoff Approximation in Bivariate Case
Anal. Theory Appl., 28 (2012), pp. 329-362. Abstract
pdf
Full Article

M. K. Aouf, R. M. El-Ashwah, A. Shamandy and S. M. El-Deeb
A Class of Harmonic Starlike Functions with Respect to Symmetric Points Associated with Wright Generalized Hypergeometric Function
Anal. Theory Appl., 28 (2012), pp. 363-376. Abstract
pdf
Full Article

Chengqin Qu
The Lower Densities of Symmetric Perfect Sets
Anal. Theory Appl., 28 (2012), pp. 377-384. Abstract
pdf
Full Article

F. A. Shah
Non-orthogonal p-Wavelet Packets on the Half-line
Anal. Theory Appl., 28 (2012), pp. 385-396. Abstract
pdf
Full Article